Taiwanese Journal of Mathematics

A CERTAIN FAMILY OF FRACTIONAL\\ DIFFERINTEGRAL EQUATIONS

Shih-Tong Tu, Yu-Tan Huang, I-Chun Chen, and H. M. Srivastava

Full-text: Open access

Abstract

In recent years, several workers demonstrated the usefulness of fractional calculus in the derivation of particular solutions of a number of familiar second-order differential equations associated (for example) with Gauss, Legendre, Jacobi, Chebyshev, Coulomb, Whittaker, Euler, Hermite, and Weber equations. The main object of this paper is to show how some of the most recent contributions on this subject, involving the Weber equations and their various generalized forms, can be obtained by suitably applying a general theorem on particular solutions of a certain family of fractional differintegral equations.

Article information

Source
Taiwanese J. Math., Volume 4, Number 3 (2000), 417-426.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407258

Digital Object Identifier
doi:10.11650/twjm/1500407258

Mathematical Reviews number (MathSciNet)
MR1779106

Zentralblatt MATH identifier
0966.34004

Subjects
Primary: 26A33: Fractional derivatives and integrals 34A05: Explicit solutions and reductions
Secondary: 34A25: Analytical theory: series, transformations, transforms, operational calculus, etc. [See also 44-XX]

Keywords
fractional calculus differintegral equation Weber equation generalized Leibniz rule analytic function integral curve

Citation

Tu, Shih-Tong; Huang, Yu-Tan; Chen, I-Chun; Srivastava, H. M. A CERTAIN FAMILY OF FRACTIONAL\\ DIFFERINTEGRAL EQUATIONS. Taiwanese J. Math. 4 (2000), no. 3, 417--426. doi:10.11650/twjm/1500407258. https://projecteuclid.org/euclid.twjm/1500407258


Export citation